Alert archive / Maine / Storm Warnings in 2023
Storm Warning 2, NWS Gray, ME
NWS Gray, ME issued this storm warning at Mar 3, 2023, 2:42 PM EST. It took effect at Mar 4, 2023, 7:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2023, 2:42 PM EST (19:42 UTC)
- In effect from
- Mar 4, 2023, 7:00 AM EST
- Expired
- Mar 4, 2023, 3:24 PM EST
- In force
- 8 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
251 WHUS71 KGYX 031942 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 242 PM EST Fri Mar 3 2023 ANZ152-154-040945- /O.UPG.KGYX.GL.W.0015.230304T0600Z-230305T0600Z/ /O.NEW.KGYX.SR.W.0002.230304T1200Z-230305T0000Z/ Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 242 PM EST Fri Mar 3 2023 ...STORM WARNING IN EFFECT FROM 7 AM TO 7 PM EST SATURDAY... * WHAT...Northeast winds 25 to 35 kt with gusts up to 50 kt and seas 9 to 14 ft expected. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 7 AM to 7 PM EST Saturday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ ANZ150-040945- /O.CON.KGYX.GL.W.0015.230304T0600Z-230305T0600Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- 242 PM EST Fri Mar 3 2023 ...GALE WARNING REMAINS IN EFFECT FROM 1 AM SATURDAY TO 1 AM EST SUNDAY... * WHAT...East winds 25 to 35 kt with gusts up to 45 kt and seas 7 to 10 ft expected. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM. * WHEN...From 1 AM Saturday to 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ151-153-040945- /O.CON.KGYX.GL.W.0015.230304T0900Z-230305T0000Z/ Penobscot Bay-Casco Bay- 242 PM EST Fri Mar 3 2023 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM EST SATURDAY... * WHAT...East winds 20 to 30 kt with gusts up to 45 kt and seas 2 to 5 ft expected. * WHERE...Penobscot Bay and Casco Bay. * WHEN...From 4 AM to 7 PM EST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GC
4 follow-up statements
103 WHUS71 KGYX 040338 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 1038 PM EST Fri Mar 3 2023 ANZ150-041745- /O.CON.KGYX.GL.W.0015.230304T0600Z-230305T0600Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- 1038 PM EST Fri Mar 3 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...East winds 25 to 35 kt with gusts up to 50 kt and seas 7 to 10 ft expected. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ151-153-041745- /O.CON.KGYX.GL.W.0015.230304T0900Z-230305T0000Z/ Penobscot Bay-Casco Bay- 1038 PM EST Fri Mar 3 2023 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM EST SATURDAY... * WHAT...East winds 20 to 30 kt with gusts up to 45 kt and seas 3 to 6 ft expected. * WHERE...Penobscot Bay and Casco Bay. * WHEN...From 4 AM to 7 PM EST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ152-154-041745- /O.CON.KGYX.SR.W.0002.230304T1200Z-230305T0000Z/ Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1038 PM EST Fri Mar 3 2023 ...STORM WARNING REMAINS IN EFFECT FROM 7 AM TO 7 PM EST SATURDAY... * WHAT...Northeast winds 25 to 35 kt with gusts up to 50 kt and seas 8 to 13 ft expected. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 7 AM to 7 PM EST Saturday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
461 WHUS71 KGYX 040832 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 332 AM EST Sat Mar 4 2023 ANZ150-042245- /O.CON.KGYX.GL.W.0015.000000T0000Z-230305T0600Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- 332 AM EST Sat Mar 4 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...Northeast winds 25 to 35 kt with gusts up to 45 kt and seas 7 to 10 ft. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ151-153-042245- /O.CON.KGYX.GL.W.0015.230304T0900Z-230305T0000Z/ Penobscot Bay-Casco Bay- 332 AM EST Sat Mar 4 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...East winds 20 to 30 kt with gusts up to 40 kt and seas 3 to 6 ft expected. * WHERE...Penobscot Bay and Casco Bay. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ152-154-042245- /O.CON.KGYX.SR.W.0002.230304T1200Z-230305T0000Z/ Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 332 AM EST Sat Mar 4 2023 ...STORM WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...Northeast winds 25 to 35 kt with gusts up to 50 kt and seas 8 to 13 ft expected. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...From 7 AM this morning to 7 PM EST this evening. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ Tubbs
264 WHUS71 KGYX 041239 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 739 AM EST Sat Mar 4 2023 ANZ150-050245- /O.CON.KGYX.GL.W.0015.000000T0000Z-230305T0600Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- 739 AM EST Sat Mar 4 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... * WHAT...Northeast winds 25 to 35 kt with gusts up to 45 kt and seas 7 to 10 ft. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM. * WHEN...Until 1 AM EST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ151-153-050000- /O.CON.KGYX.GL.W.0015.000000T0000Z-230305T0000Z/ Penobscot Bay-Casco Bay- 739 AM EST Sat Mar 4 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kt and seas 3 to 6 ft. * WHERE...Penobscot Bay and Casco Bay. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ152-154-050000- /O.CON.KGYX.SR.W.0002.000000T0000Z-230305T0000Z/ Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 739 AM EST Sat Mar 4 2023 ...STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northeast winds 25 to 35 kt with gusts up to 50 kt and seas 8 to 13 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 7 PM EST this evening. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ HAT
341 WHUS71 KGYX 042024 MWWGYX URGENT - MARINE WEATHER MESSAGE National Weather Service Gray ME 324 PM EST Sat Mar 4 2023 ANZ152-154-050100- /O.CAN.KGYX.SR.W.0002.000000T0000Z-230305T0000Z/ /O.EXB.KGYX.GL.W.0015.000000T0000Z-230305T0100Z/ Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 324 PM EST Sat Mar 4 2023 ...GALE WARNING IN EFFECT UNTIL 8 PM EST THIS EVENING... ...STORM WARNING IS CANCELLED... * WHAT...Northeast winds 25 to 35 kt with gusts up to 45 kt and seas 8 to 13 ft. * WHERE...Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM and Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM. * WHEN...Until 8 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ151-153-050300- /O.CAN.KGYX.GL.W.0015.000000T0000Z-230305T0000Z/ /O.NEW.KGYX.SC.Y.0029.230304T2024Z-230305T0300Z/ Penobscot Bay-Casco Bay- 324 PM EST Sat Mar 4 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 2 to 5 ft. * WHERE...Penobscot Bay and Casco Bay. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ150-050100- /O.EXT.KGYX.GL.W.0015.000000T0000Z-230305T0100Z/ Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- 324 PM EST Sat Mar 4 2023 ...GALE WARNING NOW IN EFFECT UNTIL 8 PM EST THIS EVENING... * WHAT...Northeast winds 25 to 35 kt with gusts up to 45 kt and seas 7 to 11 ft. * WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM. * WHEN...Until 8 PM EST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Mar 3, 12:18 PM EST, 2 hours 24 minutes earlier.
Area forecast discussion, Mar 3, 12:18 PM EST, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1218 PM EST Fri Mar 3 2023
.SYNOPSIS...
High pressure builds over the region today ahead of a
significant winter storm that arrives tonight and lasts for much of
Saturday. This system will bring heavy snow to the area with
the highest totals over southern New Hampshire and southwest
Maine. Quieter conditions return early next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1215pm Update...Update for storm is complete. Winter Adv and
Warnings have been extended into what was the Watch. Will have
further details on main package update this afternoon.
Otherwise, mild early March day continues with sfc temps
reflecting increasing sun angle.
930am Update...Forecast is on track for today. Did bump highs a
bit across the area given the clear sky start and some temp obs
already in the low to mid 30s. Focus will be refinements to
system onsetting tonight, and a decision on remaining watches
around midday.
700 AM Update... No significant changes were made to the
forecast at this time other than to load in the latest surface
observations and tweak cloud cover and temperature trends
through the day. A nice day is in store with plenty of sunshine
and warm temperatures and light winds.
Previously...
Nighttime microphysics satellite imagery early
this morning shows a lingering stratocumulus deck across the
north and mountains and ASOS reports as well as those from
spotters indicate these are continuing to result in light snow.
Further to the south drier air is taking over, allowing for
mainly clear skies. Current temperatures range from the upper
20s to lower 30s and these may tumble for a few hours before
dawn as winds diminish allowing for a brief window of
radiational cooling.
Surface high pressure will build across New England today,
bringing a brief break from the very active weather pattern.
Partly to mostly sunny skies will prevail with just some high-
altitude cirrus arriving by this afternoon across western areas.
Cool 850 mb temperatures of around -7C will result in near
normal high temperatures into the 30s to near 40 degrees from
north to south. These quiet weather conditions will quickly be
replaced by our third storm system this week, which will arrive
tonight and continue through Saturday.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
Tonight surface low pressure tracking over the Ohio River
Valley will move east within a sharply negative 500 mb trough
axis while spawning a new area of low pressure over the Mid-
Atlantic region. This new low will ultimately become the primary
low pressure system as it deepens and moves northeastward
offshore of Cape Cod on Saturday afternoon and evening. This
puts our area on the cold side of the system, resulting in a
moderate to heavy snowfall across much of the region. Snow will
begin to overspread southwestern NH between 6-8 pm this evening
before advancing into southwestern ME around midnight and the
Mid- Coast a few hours later.
Initially the snow will be battling some dry air aloft but this
will gradually erode as the column moistens and greater
dynamics for lift arrive overnight. Snow will become locally
heavy overnight into Saturday morning as a band of increased
cyclonic vorticity moves overhead and the DGZ becomes saturated
with moderate lift. Snowfall rates will then begin to lower
after this front end thump and the low begins to move well
offshore and the DGZ becomes elevated at around 500 mb with the
greatest omega lying below this zone. The latest WPC snowband
probability tracker indicates around a 6-hr window of 1-2"/hr
snowfall rates across mainly southwestern ME and southern NH
late tonight through early Saturday morning, and these will be
aided by a developing coastal front. As a result, significant
travel impacts can be expected and there is a non- zero threat
for a few power outages across southern areas due to the wet
nature of the snow.
Latest ensemble guidance indicates high probabilities for at
least 1.00" of total QPF from this system across southern areas
and the latest snowfall forecast shows a general 8-12" snowfall
across these regions with localized amounts approaching 16". As
a result, the winter storm watch has been converted to warnings
across these areas. Further to the north and east, QPF
probabilities drop off quickly and therefore the watch
continues and it has been expanded some to account for possible
warning level snow further north. Some sleet may mix in at times
on Saturday as well, mainly near the Massachusetts state line.
Stratiform snow ends from north to south late Saturday afternoon
and evening with just some scattered snow showers remaining
through the night. The other potential threat with this system
will be gusty northeasterly winds up to around 40 mph on
Saturday, especially across coastal and southern areas.
Depending on the nature of the snow, this may result in some
blowing and drifting at times.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
After a very active pattern through the short term, we finally will
head into a less stormy weather pattern in the extended.
Saturdays storm will be in the progress of moving east out into the
Atlantic Saturday evening with any lingering snow showers
diminishing overnight. By Sunday morning high pressure over the
Ohio Valley will start to build east over the region. The high
will stall just west of the area Monday as low pressure over the
Maritimes wobbles west resulting in an increasing pressure
gradient and thus some gusty winds. This may also result in
upslope snow showers Monday and Monday Night.
On Tuesday models have a weak area of low pressure moving southeast
from the Great Lakes. The low should pass south of the area with
its precipitation shield potentially making over the region. Behind
this system gusty northerly winds will once again develop Wednesday
and continue into Thursday. There will be a chance of a few snow
showers in this pattern but no significant precipitation is expected.
Temperatures will be seasonably cool through the period with highs
in the lower 40s south of the mountains for much of the week
ahead.
&&
.AVIATION /17Z FRIDAY THROUGH TUESDAY/...
Short Term... VFR conditions today, except at KHIE and KLEB
where MVFR CIGS linger until mid-morning. Conditions deteriorate
tonight from southwest to northeast with widespread SN
overspreading the region. +SN is possible between 07-12Z
Saturday, especially at KLEB, KMHT, KCON, KPSM, KPWM, KRKD with
visibility of 1/4SM or less at times. LLWS is also possible late
tonight into early Saturday morning, mainly across western NH.
NE winds increase on Saturday with gusts up to 35 kts at times,
mainly at coastal and southern TAF sites. Conditions gradually
improve Saturday afternoon and especially towards evening.
Long Term...MVFR conditions Saturday night becoming VFR Sunday and
Monday. Gusty Northerly winds develop Monday. MVFR conditions
Tuesday with a few snow showers.
&&
.MARINE...
Short Term...High pressure brings weak winds today before
southeasterly winds increase tonight to gale force overnight
before becoming northeasterly Saturday morning as low pressure
tracks south of the waters. Seas of 7-12 ft can also be
expected across the outer waters. Widespread snow and rain will
bring reduced visibility.
Long Term...SCA Winds wind and waves will continue Saturday Night into
Sunday night before subsiding during Monday. Conditions below
SCA levels Tuesday.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning from 4 AM to 7 PM EST Saturday for MEZ007-
013-021-022-028.
Winter Weather Advisory from 4 AM to 7 PM EST Saturday for
MEZ008-009-014.
Winter Storm Warning from 1 AM to 7 PM EST Saturday for MEZ012-
018>020-023>027-033.
NH...Winter Storm Warning from 4 AM to 7 PM EST Saturday for NHZ001-
002.
Winter Storm Warning from 1 AM to 7 PM EST Saturday for NHZ004.
Winter Storm Warning from 10 PM this evening to 7 PM EST
Saturday for NHZ003-005>015.
MARINE...Gale Warning from 1 AM Saturday to 1 AM EST Sunday for ANZ150-
152-154.
Gale Warning from 4 AM to 7 PM EST Saturday for ANZ151-153.
&&
NEAR TERM...Cornwell/Tubbs
SHORT TERM...Tubbs
LONG TERM...LulofsHazardous weather outlook, Mar 3, 12:43 PM EST, 1 hour 59 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 1243 PM EST Fri Mar 3 2023 NHZ003-005>015-041745- Northern Grafton-Southern Grafton-Southern Carroll-Sullivan- Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- 1243 PM EST Fri Mar 3 2023 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST SATURDAY... This Hazardous Weather Outlook is for New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ007-013-021-022-028-NHZ001-002-041745- Northern Oxford-Southern Franklin-Kennebec-Interior Waldo- Coastal Waldo-Northern Coos-Southern Coos- 1243 PM EST Fri Mar 3 2023 ...WINTER STORM WARNING IN EFFECT FROM 4 AM TO 7 PM EST SATURDAY... This Hazardous Weather Outlook is for south central Maine, western Maine and northern New Hampshire. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ012-018>020-023>027-033-NHZ004-041745- Southern Oxford-Interior York-Central Interior Cumberland- Androscoggin-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox- Interior Cumberland Highlands-Northern Carroll- 1243 PM EST Fri Mar 3 2023 ...WINTER STORM WARNING IN EFFECT FROM 1 AM TO 7 PM EST SATURDAY... This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, western Maine and northern New Hampshire. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ008-009-014-041745- Northern Franklin-Central Somerset-Southern Somerset- 1243 PM EST Fri Mar 3 2023 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST SATURDAY... This Hazardous Weather Outlook is for south central Maine, west central Maine and western Maine. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ150-152-154-041745- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 1243 PM EST Fri Mar 3 2023 ...GALE WARNING IN EFFECT FROM 1 AM SATURDAY TO 1 AM EST SUNDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Storm force wind gusts are possible outside the bays during the day Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ151-153-041745- Penobscot Bay-Casco Bay- 1243 PM EST Fri Mar 3 2023 ...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM EST SATURDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 3, 9:06 AM EST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
906 AM EST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 6 SSE RANGELEY 44.90N 70.59W
03/03/2023 M3.0 INCH FRANKLIN ME TRAINED SPOTTER
&&
NBThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 3:07 AM EST | Winter Storm Warning | GYX | Androscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more | 40 hr |
| Mar 3, 3:11 AM EST | Gale Warning | GYX | 41 hr | |
| Mar 3, 12:13 PM EST | Winter Weather Advisory | GYX | Franklin, Somerset | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.